Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Prescribed Azithral and Doxycycline for steroid induced acne on face. Should I take Azithral as it causes stomach burning?

I have steroid induced acne on my face for which the doc prescribed azithral 500 mg along with doxycycline 100 mg daily. With doxycycline alone my face did not clear up after which the doc added azithral. I was wondering whether to take this azithral or not as I am apprehensive of stomach burning and other side effects. Please guide me.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You are taking Doxycyclin for Acne and your Dr has prescribed Azithral (Erythromycin ) in addition to Doxy.There are chances of getting drug induced hyperacidity.So please take some Antacids along with these that you will not get burning in stomach.
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor